# SDR IXXA08SMN154S

- Difficulty date: April 18, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Zone 300
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT RUDDER SKIN OIL CANNING AT STATION ZR 168.656.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN, BONDED DOUBLER.  BONDED BOTH PARTS AS NEEDED.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE.  FOUND WITHIN TOLERANCE, MOMENT=2549.7 INCH/POUNDS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 55-6-1 FIGURE 1, SRM 55-1-0 PAGE 1 AND 51-1-21, SRM 55-6-1 FIGURE 1 ITEM "A", SRM 51-1-9 T/R NUMBER 51-142, 51-1-9A T/R NUMBER 51-141, 51-1-8B, SRM 51-1-11, 51-1-21, AND SRM 51-4-5 PAGES 1-5.
